# SDR YENA201703060162

- Difficulty date: March 6, 2017
- Submitted: March 7, 2017
- Operation: Air carrier
- Aircraft: N784JB
- Make and model: Airbus A320-232
- Aircraft serial: 4578
- Aircraft time: 25,842 hours, 8,509 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 107813
- Condition: No Test
- Location: Emergency Lights
- Part time: 25,842 hours, 8,509 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY 13WL FAILED TEST.   REMOVED AND REPLACED THE BATTERY.  OPS CHECKED GOOD.
